University of Jos Institutional Repository >
Law >
Commercial Law >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1753

Title: The Fallacy of Mark v. Eke
Authors: Shaakaa, A. S.
Issue Date: 2013
Publisher: Current Jos Law Journal
Series/Report no.: Vol. 6;No.1; Pp 331-344
URI: http://hdl.handle.net/123456789/1753
Appears in Collections:Commercial Law

Files in This Item:

File Description SizeFormat
the fallacy of mark v.pdf4 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback